# SDR V0XD20120418J0004

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 25,751 hours, 17,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 5H670321723
- Condition: Corroded
- Location: Zone 800
- Part time: 25,751 hours, 17,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SERVICE DOOR SILL CORRODED BEYOND SERVICEABLE LIMITS FROM FS 280.00 TO FS 319.70.   R & R SERVICE DOOR THRESOLD SILL IAW SRM 51-42-06, 51-23-00.
